RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1982, Volume 265, Number 3, Pages 537–541 (Mi dan45450)  

This article is cited in 5 scientific papers (total in 5 papers)

MATHEMATICS

Convex cones in symmetric Lie algebras, Lie semigroups and invariant causal (order) structures on pseudo-Riemannian symmetric spaces

G. I. Olshanskii

All-Union Scientific Research and Design Institute for the problems of mining, transport and processing of mineral raw materials in the building materials industry, Moscow

Full text: PDF file (776 kB)

Bibliographic databases:

Document Type: Article
UDC: 519.46
Presented: L. V. Kantorovich
Received: 20.01.1982

Citation: G. I. Olshanskii, “Convex cones in symmetric Lie algebras, Lie semigroups and invariant causal (order) structures on pseudo-Riemannian symmetric spaces”, Dokl. Akad. Nauk SSSR, 265:3 (1982), 537–541

Citation in format AMSBIB
\Bibitem{Ols82}
\by G.~I.~Olshanskii
\paper Convex cones in symmetric Lie algebras, Lie semigroups and invariant causal (order) structures on pseudo-Riemannian symmetric spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1982
\vol 265
\issue 3
\pages 537--541
\mathnet{http://mi.mathnet.ru/dan45450}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0665320}
\zmath{https://zbmath.org/?q=an:0512.22012}


Linking options:
  • http://mi.mathnet.ru/eng/dan45450
  • http://mi.mathnet.ru/eng/dan/v265/i3/p537

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. I. Olshanskii, “Invariant orderings in simple Lie groups. The solution to É. B. Vinberg's problem”, Funct. Anal. Appl., 16:4 (1982), 311–313  mathnet  crossref  mathscinet  zmath  isi
    2. G. I. Olshanskii, “Infinite-dimensional classical groups of finite $r$-rank: Description of representations and asymptotic theory”, Funct. Anal. Appl., 18:1 (1984), 22–34  mathnet  crossref  mathscinet  zmath  isi
    3. M. I. Zelikin, “Group symmetry in degenerate extremal problems”, Russian Math. Surveys, 43:2 (1988), 189–190  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. A. L. Konstantinov, “Invariant Ordering on the Simply Connected Covering of the Shilov Boundary of a Symmetric Domain”, Funct. Anal. Appl., 42:1 (2008), 28–32  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. A. L. Konstantinov, “Invariant orderings on homogeneous spaces with irreducible isotropy group”, Russian Math. Surveys, 63:2 (2008), 369–371  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Number of views:
    This page:10
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019